MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL
Model Number M0061921330
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a04 captures the reportable event of stent buckled material inside the patient.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a transurethral stent placement procedure.During the procedure, the front-end coil rolled up and could not advance any further.The procedure was completed with another same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a04 captures the reportable event of stent buckled material inside the patient.Block h11: upon receipt at our quality assurance laboratory, this polaris ultra ureteral stent underwent a thorough analysis.Visual analysis did not identify any damages to the returned device.Functional evaluation revealed that it "passed" when a mandrel of 0.039 was inserted into the stent to evaluate if some resistance is felt inside the device, however, no resistance was felt during the analysis performed and the mandrel was able to fully pass through the stent.The pouch and the suture were not returned.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available, media, and analysis results, it was not possible to identify any evidence of either the alleged issues or any defect on the device.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.A conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
POLARIS? ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22424285
Report Number2124215-2025-44263
Device Sequence Number18149000
Product Code FAD
UDI-Device Identifier08714729124443
UDI-Public(01)08714729124443(17)270308(10)33588663
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921330
Device Catalogue NumberM0061921330
Device Lot Number0033588663
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/02/2025
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight63 KG